Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2014, Article ID 579454, 7 pages
http://dx.doi.org/10.1155/2014/579454
Research Article

On Convergence of Fixed Points in G-Complete Fuzzy Metric Spaces

College of Mathematics and Physics, Chongqing University of Posts and Telecommunications, Nanan, Chongqing 400065, China

Received 14 January 2014; Accepted 19 June 2014; Published 20 July 2014

Academic Editor: Liviu Cădariu

Copyright © 2014 Dong Qiu and Shuai Deng. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We provide some results on the convergence of the sequence of fixed points for some different sequences of contraction mappings or fuzzy metrics in G-complete fuzzy metric spaces with the H-type t-norms. We improve the corresponding conclusions in the literature.